Divergence Fourier series of almost periodic functions
Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 774-777
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_4_a2,
author = {E. A. Bredikhina},
title = {Divergence {Fourier} series of almost periodic functions},
journal = {Doklady Akademii Nauk},
pages = {774--777},
year = {1966},
volume = {171},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a2/}
}
E. A. Bredikhina. Divergence Fourier series of almost periodic functions. Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 774-777. http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a2/